International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 561-570
Decay of solutions of a nonlinear hyperbolic system in noncylindrical domain
Departamento de Matemática, Instituto Tecnológico de Aeronáutica, Centro Técnico Aeroespacial, São José dos Campos 12228-900, SP, Brazil
Received 9 January 1992; Revised 10 October 1993
Copyright © 1994 Tania Nunes Rabello. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we study the existence of solutions of the following nonlinear hyperbolic svstemwhere is a noncylindrical domain of with lateral boundary , a vector defined on , is a family of operators in , where and a continuous function such that , for .
Moreover, we obtain that the solutions of the above system with dissipative term have exponential decay.